MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM COMPLETE CARE® ADD-A-FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM COMPLETE CARE® ADD-A-FOLEY CATHETER
Catalog Number A304400A
Medical Device Problem Code Fungus in Device Environment (2316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Complete initial reporter facility name: (b)(6) hospital.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer found black mold growing in the prep packet of the foley.This was the second instance this had happened in the or.Product was discarded and new product opened.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.A labeling review was not performed because labeling could not have prevented the reported failure.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: b,e,f,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed - supplier related.Photo sample visual evaluation: visual evaluation of the returned three-photo sample noted one opened, foley tray care kit.Visual inspection of the first photo and second sample noted foreign black substance on the towelette inside of the foley tray care kit with (supplier lot no.(b)(4)).The third photo shows the tray catalogue with pcn of tray #a304400a.As per the photo sample reported event is confirmed.A risk review was not performed due to the applicable fmea's were controlled and managed by the quality system of supplier.A labeling review was not performed because labeling could not have prevented the reported failure.A device history record review could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer found black mold growing in the prep packet of the foley.This was the second instance this had happened in the operating room.Product was discarded and new product opened.(doe (b)(6) 2026) and (doe unk).
 
Additional Manufacturer Narrative
Ucc 26 06029 field action has been initiated by bd.A customer and distributor advisory letter identifying the issue will instruct to not use and discard the wipes within the trays and source alternate wipes prior to initiating treatment and procedure.A scar has been issued (dm cc (b)(4)) to investigate root cause of the problem.Initial reporter's facility name: (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Corrections: b, d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM COMPLETE CARE® ADD-A-FOLEY CATHETER
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24093579
Report Number1018233-2026-00160
Device Sequence Number10209803
Product Code KNX
UDI-Device Identifier00801741073847
UDI-Public(01)00801741073847
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other,Recall,Notification
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA304400A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer03/04/2026
03/20/2026
04/16/2026
05/05/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/14/2026
04/15/2026
04/17/2026
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UCC-26-06029
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown